Translator Disclaimer
August, 2007 Percolation, Perimetry, Planarity
Gady Kozma
Rev. Mat. Iberoamericana 23(2): 671-676 (August, 2007).

Abstract

Let $G$ be a planar graph with polynomial growth and isoperimetric dimension bigger than $1$. Then the critical $p$ for Bernoulli percolation on $G$ satisfies $p_{c} < 1$.

Citation

Download Citation

Gady Kozma. "Percolation, Perimetry, Planarity." Rev. Mat. Iberoamericana 23 (2) 671 - 676, August, 2007.

Information

Published: August, 2007
First available in Project Euclid: 26 September 2007

zbMATH: 1131.60087
MathSciNet: MR2371440

Subjects:
Primary: ‎46E15
Secondary: 46B99, 46E35

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.23 • No. 2 • August, 2007
Back to Top